# SDR USAA990615

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 41,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON CHECK VISUAL INSPECTION, FOUND A 4 INCH CRACK AT STATION 727D PLUS 15 TO 727D PLUS 19 PARALLEL AND JUST ABOVE STRINGER 24R FUSELAGE SKIN.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
